Asides

Volume 1 Issue 1& 2, 2015

Screen Shot 2558-01-21 at 9.32.43 PM
   Volume 1  Issue 1  January – June 2015  update


Published by Theoretical and Computational Science Center (TaCS), King Mongkut’s University of Technology Thonburi (KMUTT)

 name logoac-logo2-12


  Volume 1  Issue 1  (2015)  Pages 1-189.

1. EXISTENCE THEOREMS FOR GENERALIZED NASH EQUILIBRIUM PROBLEMS

Sehie Park | Available online 20 April 2015|1Bangmod-JMCSRef.No.BJMCS20150409-9_Park  for subscribers only

Bangmod Int. J. Math. & Comp. Sci., Vol. 1, No. 1, 2015: Pages 1 – 9.


2. CONTROL OF CHAOS IN SPROTT SYSTEM B BY STATE SPACE EXACT LINEARIZATION METHOD

Amit Mondal, Nurul Islam and Sanjay Sen| Available online 9 May 2015|PDF 2Bangmod-JMCS Ref.No.BJMCS20150211-2_amitmondal  for subscribers only

Bangmod Int. J. Math. & Comp. Sci., Vol. 1, No. 1, 2015: Pages 11 – 18.


3. EXISTENCE OF COINCIDENCE AND COMMON FIXED POINTS FOR WEAKLY COMPATIBLE MAPPINGS IN SYMMETRIC SPACES

Saurabh Manro, Anita Tomar and  Shin Min Kang| Available online 29 April 2015|PDF 3Bangmod-JMCS Ref.No.BJMCS20150407-14-Manro  for subscribers only

Bangmod Int. J. Math. & Comp. Sci., Vol. 1, No. 1, 2015: Pages 19 – 31.


4. BALL CONVERGENCE FOR VARIANTS OF JARRATT’S METHOD

Ioannis K. Argyros and Santhosh George| Available online 29 April 2015|PDF 4BJMCS_Ref.No.BJMCS20150211-4_George 8-82  for subscribers only

Bangmod Int. J. Math. & Comp. Sci., Vol. 1, No. 1, 2015: Pages 33 – 39.


5. STRONG CONVERGENCE THEOREMS FOR TOTAL ASYMPTOTICALLY STRICT QUASI-φ PSEUDOCONTRACTIVE NONSELF MAPPINGS IN BANACH SPACES

Jing Quan and Shih-sen Chang| Available online 29 April 2015|PDF 5Bangmod-Ref.No.BJMCS20150211-8_ QuanChang 2015-04-27  for subscribers only

Bangmod Int. J. Math. & Comp. Sci., Vol. 1, No. 1, 2015: Pages 41 – 53.


6. FIXED POINT RESULTS IN PARTIALLY ORDERED COMPLEX VALUED METRIC SPACES FOR RATIONAL TYPE EXPRESSIONS

Binayak S. Choudhury, Nikhilesh Metiya and Pulak Konar| Available online 10 May 2015|PDF 6Bangmod- JMCS Ref.No.BJMCS20150211-7_Metiya  for subscribers only

Bangmod Int. J. Math. & Comp. Sci., Vol. 1, No. 1, 2015: Pages 55– 62.


7. EXACT ANALYSIS OF UNSTEADY CONVECTIVE DIFFUSION FOR BLOOD FLOW WITH INTERPHASE MASS TRANSFER IN MAGNETIC FIELD

Nirmala P. Ratchagar and R.Vijaya Kumar | Available online 14 May 2015|PDF 7 Bangmod-JMCS Ref.No.BJMCS20150211-2  for subscribers only

Bangmod Int. J. Math. & Comp. Sci. Vol. 1, No. 1, 2015: Pages 63 – 81.


8. COMMON FIXED POINT THEOREM IN INTUITIONISTIC FUZZY METRIC SPACE USING THE PROPERTY (CLRg)

Praveen Kumar Sharma | Available online 19 May 2015|PDF8 (Ref.No.BJMCS20150415-12) Sharma_Bangmod-JMCS  for subscribers only

Bangmod Int. J. Math. & Comp. Sci. Vol. 1, No. 1, 2015: Pages 83 – 95.


9. RICH DYNAMICS OF AN SIRS EPIDEMIC MODEL WITH DISEASE RELATED DEATH RATE

Shivram Sharma, V. H. Badshah and Vandana Gupta | Available online 25 May 2015|PDF 9 (Ref.No.BJMCS20150415-13) Shiv_Sharma  for subscribers only

Bangmod Int. J. Math. & Comp. Sci. Vol. 1, No. 1, 2015: Pages 97 – 104.


10.COMMON FIXED POINTS OF PSEUDO COMPATIBLE MAPPINGS IN FUZZY METRIC SPACES

Saurabh Manro Vishal Gupta and Manu Verma | Available online 25 May 2015|10 (Ref.No.BJMCS20150509-18) Saurabh Manro for subscribers only


11. THE EXISTENCE OF BEST PROXIMITY POINTS AND FIXED POINTS FOR NEW NONLINEAR MAPPINGS ON QUASIORDERED METRIC SPACES

Ing-Jer Lin, Wei-Shih Du, Yan-Wei Wu, Chih-Hsiung Hsu | Available online 30 June 2015|11_11 (Ref.No.BJMCS20150601-25)_Du_


12. On Finding Approximate Solutions to Nonlinear PDEs Using the ADM and DTM

Mahmoud S. Rawashdeh| Available online 30 June 2015|15Bangmod-JMCS-Rawashdeh


13. $\tau$-Generalization of Fixed Point Results for $F$-Contractions

Aftab Hussain, Muhammad Arshad, SamiUllahKhan | Available online 30 June 2015|13_16 Bangmod-JMCS_Ref.No.BJMCS20150429-16


14. Application of Linguistic Assignment Problem with MATLAB Programming

Kirtiwant P Ghadle, Yogesh M Muley| Available online 30 June 2015|14_17 (Ref.No.BJMCS20150512-19)Bangmod-JMCS template


15. COMMON FIXED POINTS OF GENERALIZED MIZOGUCHI-TAKAHASHI TYPE CONTRACTIONS IN PARTIAL METRIC SPACES

Angela Urso and Calogero Vetro| Available online 30 June 2015|15_18 (Ref.No.BJMCS20150505-17) Urso-Vetro


16. Some Fixed Point Theorems and Common Fixed Point Theorems in Metric Space Involving a Graph

MahpeykerO ̈ztu ̈rk*, EkberGirgin| Available online 30 June 2015|16_19 Ref.No.BJMCS20150512-19


17. Common fixed point theorems for hybrid F -contractions and applications

Hemant Kumar Nashine1, Zoran Kadelburg2,* |Acceptance date: 28 June 2015 /Available online 30 June 2015 |18_BJMCS20150428-15__


 

Volume 1 Issue 2 July – December 2015  In Progress 

1. Some Common Coupled Fixed Points of Mappings Satisfying
Contractive Conditions with Rational Expressions in
Complex Valued Gb-Metric Spaces

MahpeykerO ̈ztu ̈rk*, EkberGirgin| Available online 9 December 2015|18_BJMCS2015

2. Common Fixed Point of Three-Step Iteration with Errors for Nonself Asymptotically Nonexpansive Mappings

Jiraporn Janwised,* Duangkamon Kitkuan, Anantachai Padcharoen | Available online 9 December 2015|19_BJMCS2015

3. SOME TIME-OPTIMAL CONTROL PROBLEMS FOR   n times n CO-OPERATIVE HYPERBOLIC SYSTEMS WITH CONTROL IN INITIAL CONDITIONS

Byung-Soo, Mohammed Shehata, Salahuddin | Available online 9 December 2015|20_BJMCS2015

4. BALL COMPARISON FOR VARIANTS OF CHEBYSHEV’S METHOD WITH THIRD OR FOURTH ORDER OF CONVERGENCE

Ioannis K. Argyros* and Santhosh George | Available online 9 December 2015|21_BJMCS2015

 

 

 

 


Bangmod-JMCS By TaCS-Center

http://bangmod-jmcs.kmutt.ac.th/
http://tacs.kmutt.ac.th/
Email: jmcs@kmutt.ac.th